Exceptional sets for self-similar fractals in Carnot groups

Balogh, Zoltán M.; Berger, Reto; Monti, Roberto; Tyson, Jeremy T. (2010). Exceptional sets for self-similar fractals in Carnot groups. Mathematical proceedings of the Cambridge Philosophical Society, 149(1), pp. 147-172. Cambridge: Cambridge University Press 10.1017/S0305004110000083

[img]
Preview
Text
S0305004110000083.pdf - Published Version
Available under License Publisher holds Copyright.

Download (261kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

27 Apr 2018 08:45

Publisher DOI:

10.1017/S0305004110000083

Web of Science ID:

000279028500009

BORIS DOI:

10.7892/boris.11679

URI:

https://boris.unibe.ch/id/eprint/11679 (FactScience: 217913)

Actions (login required)

Edit item Edit item
Provide Feedback